# SDR HALA9700162

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corrosion
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - IN C-CHECK, RIGHT AFT TAIL CONE STATION 1250 STRINGER, LEVEL 2 CORROSION ON LONGERON TO STRINGER ATTACH STRAP.  REMOVED, FABRICATED, TREATED AND PRIMED STRAP AND DOUBLER ANGLE PER SRM 51-10-02, 51-10-03 INSTALLED STRAP AND ANGLE DOUBLER PER SRM 51-30-00.  (M)
